ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Jayaprakash, C and Hayot, F and Pandit, Rahul (1994) Universal properties of the two-dimensional Kuramoto-Sivashinsky equation. In: Physical Review Letters, 72 (2). p. 308.

Jayaprakash, C and Hayot, F and Pandit, Rahul (1993) Universal properties of the two-dimensional Kuramoto-Sivashinsky equation. In: Physical Review Letters, 71 (1). pp. 12-15.

This list was generated on Sat Dec 27 17:33:30 2014 IST.